Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 70, Issue 4(424)  


Colourful categories
M. L. Gromov
3
A survey of algebraic actions of the discrete Heisenberg group
D. Lind, K. Schmidt
77
Infinite symmetric groups and combinatorial constructions of topological field theory type
Yu. A. Neretin
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Asymptotic properties of the solution to the sequential testing problem on a finite horizon
S. D. Gorban
205
On irreducible representations with finiteweight of a certain discrete nilpotent group
I. V. Beloshapka
207
On the cohomology of quotients of moment-angle manifolds
T. E. Panov
209
On critical points of the objective functional for maximization of qubit observables
A. N. Pechen, N. B. Il'in
211
On the zeros of the Epstein zeta-function on the critical line
I. S. Rezvyakova
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022